# SDR DALA2023102508787

- Difficulty date: October 25, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 95,792 hours, 20,791 cycles
- System (JASC): 5711 · Wing Spar
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 FOUND CORROSION ON THE GAPAREAR BETWEEN THE LH SIDE WING CENTER SECTION REAR SPAR WEB AND SIDE FRAME BULKHEAD FITTING. CORRECTIVE ACTION: THE LH SIDE FRAME FITTING AND REAR SPAR WEB CORROSION BLENT OUT REPAIR AS PER PRI 612413-14 REV. (0033643)
